MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of compression sleeve damage was confirmed through investigation of the returned sample and customer supplied photo.Visual analysis of the sample and photo revealed the compression sleeve was torn and damaged on the threads of the connector assembly.No other defects or anomalies were observed on any other portion of the device.The observed sleeve damage is consistent with misalignment of the compression sleeve within the compression fitting prior to twisting onto the connector assembly threads.The ifu states "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the returned sample, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that: incident occured on (b)(6) 2025.There was a failure of the green ring at the level of the "y".The break occurred when the device was first inserted and it was immediately replaced with a second catheter.

Brand Name
HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23713931
Report Number9680794-2025-01015
Device Sequence Number8901305
Product Code MSD
UDI-Device Identifier00801902096302
UDI-Public(01)00801902096302(11)250402(17)280331(10)33F25C0644(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920517
Device Catalogue NumberCS-15232-X
Device Lot Number33F25C0644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown